Naa Ashorkor Lists Side Effect Of COVID-19 Vaccine After Taking It; Scared Ghanaians React

Naa Ashorkor List Side Effect Of COVID-19 Vaccine After Taking It; Scared Ghanaians React

Ghanaian media personality Naa Ashorkor has listed the side effect of the COVID-19 vaccine after she took it.

Naa Ashorkor took to her Instagram page to share the side effect.

Naa Ashorkor

According to the pretty damsel, after taking the COVID-19 vaccine, she has been experiencing some side effects.

She noted:

“A day after my COVID-19 vaccine shot… I’m experiencing the expected side effects. Headache, pain in the arm that received the shot, and some fatigue.

Am I worried? Noooo. Am I freaking out? Noooo? Do I think you should take the Vaccine? Definitely YES!”

Check out Naa Ashorkor’s post after taking the COVAX below or visit OccupyGh.com for more stories.

Naa Ashorkor List Side Effect Of COVID-19 Vaccine After Taking It; Scared Ghanaians React

Source: OccupyGh.com

Elisha Opoku-Fosu: Elisha Opoku-Fosu is a final year student of the University of Ghana, pursuing a degree in Fine Arts. Elisha is a fascinating celebrity writer. I also find local politics interesting and have plans of taking up a political task in the near future. You can contact me on Phone: +233242067933 or Email me on: ElishaOPF@gmail.com